# SDR ERKR200000004

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,254 hours, 29,168 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING GOUGES ON THE AFT SURFACE OF THE LEFT HAND VERTICAL STABILIZER FRONT SPAR FITTING LUG.  REPAIRED PER S/B 737-55-1028, ECRA N703S-55-B737-003-EAC.  (X)
